American Journal of Applied Sciences

A Fixed Point Theorem for Contraction Type Mappings in Menger Spaces

Servet Kutukcu

DOI : 10.3844/ajassp.2007.371.373

American Journal of Applied Sciences

Volume 4, Issue 6

Pages 371-373

Abstract

We proved a common fixed point theorem for a sequence of self maps satisfying a new contraction type condition in Menger spaces, results extended and generalize some known results in metric spaces and fuzzy metric spaces.

Copyright

© 2007 Servet Kutukcu. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.